# SDR AT9900042

- Difficulty date: December 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N840AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47523
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 218 & 517
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  FOUND CORROSION OUT OF LIMITS AND LEVEL 2 CORROSION AT THE FORWARD CARGO PIT COMPARTMENT AT STA 517 L-27R AND STA 218 L-29L.  REMOVED CORROSION OUT OF LIMITS, FABRICATED AND INSTALLED NEW FLOOR CHANNEL AND LONGERON SECTION IAW DC9 SRM 51-30-2, 51-10-3, 51-10-4, 53-02 FIG 18.
